# SDR UALA2010061402070

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 59,653 hours, 11,026 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 568131509000
- Condition: Leaking
- Location: Rt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

3400 POUND FUEL IMBALANCE DURING CRUISE WHILE CTR TANK FEEDING.  LT SIDE L.  ACCOMPLISHED MT 28-008R2. FOUND RT TANK FWD PUMP DISCHARGE CHECK VALVE LEAKING.  REPLACED VALVE.
